MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5811/westjem.2013.8.18548

Медицинская библиотека · The western journal of emergency medicine · 2014

Recurrent priapism from therapeutic quetiapine.

Saghafi Omeed, Kao Amanda, Druck Jeffrey

Клинический случайСтатьяПеревод в очереди

Аннотация

Priapism is rarely related to use of non-erectile related medications. The objective was to educate about the multiple possible causes of priapism and to provide treatment recommendations for the different types of priapism. We present the case of a 43-year-old African American male with a history of schizoaffective disorder who presented to our emergency department multiple times over a three year period with priapism, each episode related to the ingestion of quetiapine. Following penile aspiration and intercavernosal injection of phenylephrine, this patient had resolution of his priapism. This case demonstrates an unusual case of recurrent priapism.

Для цитирования: Saghafi Omeed, Kao Amanda, Druck Jeffrey. Recurrent priapism from therapeutic quetiapine.. The western journal of emergency medicine. 2014. DOI: 10.5811/westjem.2013.8.18548.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.